# SDR DALA2017041002922

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 43,398 hours, 36,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED AND ELECTRICAL ODOR DURING FLIGHT.  TURNED OFF GALLEY POWER AND THE ODOR DISSIPATED.  ODOR WAS LIMITED TOE FORWARD GALLEY.  MAINTENANCE INSPECTED GALLEY.  COMPLIED WITH NO GO ODI PREVENTION PROGRAM.  PERFORMED DUCT BURNOUT AND RAN BOTH PACKS WITH GALLEY POWER ON.  OPERATION CHECKS GOOD.
